# SDR FDEA201207082517

- Difficulty date: July 8, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 88,810 hours, 16,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REMOTE PRESSURE TEST LIGHT WOULD NOT ILLUMINATE.  SWAPPED L1 AND R1 DOOR LIGHT MODULES.  MODULE IN R1 ILLUMINATED PROPERLY.  SWAPPED BACK  MODULES.    FOUND BASE OF LAMP SWITCH LOOSE OUT OF POSITION,REINSTALLED & SECURED SWITCH BASE AND PERFORMED OPS TEST SATIS, AS PER MM 25-61-04-5.
